# SDR UIEA2018062101215

- Difficulty date: June 20, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,013 hours, 18,274 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1519M89P31
- Part serial: ECDD7036
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT STARTER CUTOFF EICAS MASTER CAUTION INTERMITTENT ALL PHASES OF FLIGHT, QRH ACCOMPLISHED. REMOVED AND REPLACED LT ENG EEC IAW AMM 73-21-15, OPS TEST NORMAL AMM 71-00-00/501. R&R LT ELECTRICAL CABLE ASSY W10 IAW AMM 73-21-18. OPS NORMAL DURING ENG RUN-UP IAW AMM 71-00-00.
